# SDR AALA201705249025

- Difficulty date: April 18, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FORWARD CARGO BAY FLOOR PANEL 131GF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-11, AND IRM 9701 REVISION G.
